# SDR DXTA20082930

- Difficulty date: March 11, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 6,538 hours, 5,191 cycles
- Engine: Pwa PW545A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NO BRAKE FUNCTION UNTIL MAXIMUM PRESSURE IS APPLIED AND THEN LT BRAKE LOCKS.  REPLACED CAPTAINS LEFT BRAKE MASTER CYL WITH NEW UNIT AND BLEED SYSTEM IAW MMCH 32-42-02, NO LEAKS, OPS CHECK GOOD. TAXIED AIRCRAFT MADE SEVERAL LEFT AND RIGHT TURNS.
